# SDR UPS06448210

- Difficulty date: September 21, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D RT DOOR FRAME INTERIOR FACE AFT LWR CORNER AREA FOUND CRACKED, CRACK LENGTH 2.5 INCH APPROX.  M/D R4 DOOR FRAME AFT LOWER CORNER AREA REPAIRED IAW SRM 52-10-02 FIG 10.
